# SDR SWAA032289

- Difficulty date: October 19, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 33,148 hours, 29,273 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND NR 2 AND NR 3 L/E SLATS DELAMINATED.  REPAIRED NR 2 AND NR 3 L/E SLATS PER MM.
